Mathematics and Statistics Faculty Publications

Title

Far from a Point in the F4(q) Geometry

Document Type

Article

Abstract

We take the long-root geometry associated with the Chevalley group F4(q), q even, and consider the subgeometry induced on the set of points at maximal distance from a given point. We shall describe this geometry and in particular determine the parameters of a 12-class association scheme on its point set obtained by joining certain classes of a group scheme.

Publication Date

2001

Publication Title

European Journal of Combinatorics

Volume

22

Issue

2

Start Page No.

145

End Page No.

163

ISSN

0195-6698

DOI

10.1006/eujc.2000.0450